# SDR USAA920080771

- Difficulty date: March 24, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Stuck
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - C3 CHECK - THE R4 DOOR EMERGENCY MECHANISM MANUAL SELECT HANDLE STUCK IN THE ARMED POSITION.  ADJUSTED AND OPERATIONAL CHECKED THE R4 DOOR GIRT BAR CRANK PUSHRODS IAW B757 AMM 52-11-25-5.
